# SDR DALA2018122407381

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 62,469 hours, 28,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 18d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP# 3993482) SEAT 18D MOUNTED EMERGENCY LIGHT KEEPS FALLING OFF. RESECURED. OPERATION CHECKS OKAY.
